On the counting function for the Niven numbers

Volume 106 / 2003

Jean-Marie De Koninck, Nicolas Doyon, Imre Kátai Acta Arithmetica 106 (2003), 265-275 MSC: 11A25, 11A63, 11K65. DOI: 10.4064/aa106-3-5

Authors

  • Jean-Marie De KoninckDépartement de Mathématiques
    Université Laval
    Québec G1K 7P4, Canada
    e-mail
  • Nicolas DoyonDépartment de Mathématiques
    Université Laval
    Québec G1K 7P4, Canada
    e-mail
  • Imre KátaiComputer Algebra Department
    Eötvös Loránd University
    Müzeum Krt. 6-8
    H-1088 Budapest, Hungary
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image